I've had COPD for years, but have never had shortness of breath as a problem except when I tried to run or climb a steep hill. Now I have breathing problems with only slight exertion or none at all. I would like to know if the change of medication a few months ago might account for the new breathing problem or should I see it as probably mere coincidence that the two things happened within the same recent time frame. I wonder if I should try returning to the old combination of Spiriva and Advair. Is there an advantage to Anoro, other than that it is one drug rather than two and therefore more convenient?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 9 Jan 2011 • 2 answers
Advair Diskus - will using advair 250/50 with other inhalers like pro-air and speriva for COPD have?
Posted 26 Jul 2014 • 1 answer
Posted 4 Nov 2014 • 1 answer
I have recently started taking Advair 500 discus: I perceive that I am getting to be more irritable?
Posted 2 Apr 2017 • 1 answer